# SDR N6WA20200324001

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 38,344 hours, 26,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Torn
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR MAKES LOUD WINING IN FLIGHT. INSPECTED MAIN CABIN DOOR SEAL, FOUND TEAR IN THE DOOR SEAL. R&R DOOR SEAL IAW CRJ AMM 52-11-07. OPS & LEAK CHECK GOOD.
